# SDR ERAA097539

- Difficulty date: August 10, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N170EH
- Make and model: Snias AS332L
- Aircraft time: 7,901 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Defective
- Location: Elt
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS INFO FOR FAA SDR.  ELT SENT TO ARTEX FOR INSPECTION  BATTERY HAS LOW VOLTAGE G SWITCH IS STUCK ACTION TAKEN:  REPLACED G SWITCH, SUB ASSY INCORRECT PART INSTALLED DURING ASSY 452-0181-01, TESTED IAW ARTEX PROCEDURES, REPLACED BATTERY PACK AND ELT MEETS ALL SPECIFICATIONS.
